MAUDE Adverse Event Report: THERAKOS, INC. UVAR XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC. UVAR XTS PHOTOPHERESIS SYSTEM
Model Number NOT APPLICABLE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction clot observed.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot f708 was conducted.There were no non-conformance's associated with this lot.This lot met all release requirements.A review of kit lot f708 for the reported issue shows no trends.Trends were reviewed for complaint categories, occlusion patient alarm and clot observed.No trends were detected for each complaint category.The assessment is based on the information available at the time of investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).
 
Event or Problem Description
The customer sent an email to report a blood clot observed during the treatment procedure.The customer reported the clots were seen in the return line, treatment bag and return bag.The customer reported the clots were observed during the second cycle of the procedure.The customer reported heparin anticoagulant was used during the treatment at a 12:1 ratio.The customer stated they received an occlusion patient alarm.The customer reported the procedure was aborted with no return of blood to the patient.The customer reported the patient was stable.The customer did not return product for investigation.

Brand Name
UVAR XTS PHOTOPHERESIS SYSTEM
Common Device Name
UVAR XTS PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS, INC.
bedminster NJ 07921
MDR Report Key7728274
Report Number2523595-2018-00124
Device Sequence Number1618318
Product Code LNR
UDI-Device Identifier20705030200027
UDI-Public(01)20705030200027(10)F708(17)220401
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberNOT APPLICABLE
Device Catalogue NumberXT125
Device Lot NumberF708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight68